# SDR CALA2024072300272

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 89,321 hours, 21,338 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61192
- Part serial: NA
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FOUND LH MLG DOWNLOCK ACT PRESSURE FLEX HOSE LINE FAILED AT ACT B NUT.  (REF LP #8664494) REPLACED HYD PRESSURE LINE ON LH MLG DOWNLOCK ACT PER AMM 32-32-02-404-010 FOR HOSE REPLACEMENT. STILL REQUIRES FUNCTIONAL CHECK PER ITEM 3E (12).PARTS USED: 19-3232-3-0067,QTY :1  COMPLETED FUNCTIONAL CK OF LH MLG DOWNLOCK ACT REF AMM 32-32-02-404-010 SEC 3E (12), WITH NO LEAKS OR DEFECTS NOTED.
